I had an accident in my house a few weeks ago. It wasn't a seizure. So for 4-5 days I forgot to include tablet in my tablet box.in the past week or so I've been experiencing a twitching sensation in my nose. Intermittently. It feels like a mini fit. Duration is getting shorter I think. I'll need to return to my doctor. I thought it was from my fall which injured my ribs which are sore if I press them hard with my hand. So I've returned to taking the 100 mg and then I see on net not to but to return by starting at small doses. Any advice most welcome.
Stopped taking Lamictal 100mg?
Question posted by Fantastic 98 on 18 Sep 2022
Last updated on 18 September 2022 by masso
I take 100mg of Lamictal, and yes, when some time has passed you have to start with 25 mgs for 2 weeks then 50 for 2 weeks and then 100 mgs.
"Lamictal may cause a severe or life-threatening skin rash, especially in children and in people who take a very high starting dose, or those who also take valproic acid (Depakene) or divalproex sodium (Depakote)."
- Lamictal uses and safety info
- Lamictal prescribing info & package insert (for Health Professionals)
- Side effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.